# SDR AALA202209097705

- Difficulty date: August 10, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737
- Aircraft serial: 30092
- Aircraft time: 59,764 hours, 25,319 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON LEFT HORIZONTAL STABILIZER LOCATED AT STABILIZER STA 101.9, 9 INCHES FORWARD OF REAR SPAR AND LEFT BUTT LINE 70. INSTALLED DOUBLER REPAIR PER SRM 55-10-01-2R-11.
